Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Took two clonidine tablets. Should I worry?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2359 Questions
Question
I took two .1 mg clonidine tablets by mistake, thinking they were another daily med. am I going to be alright?
Posted Fri, 6 Dec 2013 in General Health
 
 
Answered by Dr. Shruti Rijhwani 5 hours later
Brief Answer: Follows. Detailed Answer: Dear Sir , Thank you for posting your query on XXXXXXX . Well looking into your query I will like to tell you that due to over dose patient can develop hypotension, bradycardia, respiratory depression, hypothermia, drowsiness, decreased or absent reflexes, weakness, irritability etc. But in your case its just two tablets so I am a liitle wary of the fact that you will develop any thing . Reaction to overdosage varies from person to person . It cannot be predicted whether you will develop any or not but still you feel any kind of drowsiness , weakness etc. you should see a doctor immediately . Take care. Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor